# SDR DALA109233351

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 24,952 hours, 3,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R SEAT TRACK IAW SRM 51-42-11, AT Y450, FROM FR58-FR67 DUE TO CORROSION REMOVED EXCEEDED ALLOWABLE LIMITS IAW SRM 53-00-15, FIG 102.
